# SDR 2023FA0000094

- Difficulty date: November 10, 2022
- Submitted: February 17, 2023
- Operation: General aviation
- Aircraft: N142AA
- Make and model: Cessna 560XL
- Aircraft serial: 5605281
- Aircraft time: 3,309 hours, 2,024 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

IN REFERENCE TO UNIQUE CONTROL #: 2022FA0000683. AIRCARFT DIVERTED TO AMMAN, JORDAN (OJAM) AND DECLARED EMERGENCY DUE TO LH ENG OIL PRESSURE DROPPED TO ZERO DURING CLIMB AT FL220 (L ENG OIL PRESS WARNING ON ANNUNCIATION
PANEL), REFER TO ATL SEQ. #503029. REMOVED INLET CONE, FOUND EXCESSIVE AMOUNT OF OIL PRESENT. INSPECTED INSIDE OF N1 SHAFT WITH BORESCOPE, FOUND SEVERAL PUDDLES OF ENGINE OIL INCLUDING SHINY PARTICLES CLOSE TO AIR ROUTING HOLES INTO N1 SHAFT. ENGINE DECLARED UNSERVICEABLE AND REQUIRES REPLACEMENT. REPLACED LH ENGINE ASSY. IAW AMM 72-00-00 AND PERFORMED OPERATIONAL CHECK IAW AMM 71-00-00, FOUND SATISFACTORY. P/N ON: 3131900-01, S/N ON: PCE-D80780.            
MOR IS NOW CONSIDERED CLOSED.
